# SDR COMA9860195

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: E/E Compt
- Part time: 5,742 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PROXIMITY SYSTEM FAULT WARNING.  FLAPS FAIL MESSAGE.  LANDING GEAR WOULD NOT EXTEND ANTI-SKID AND NOSE STEER FAIL MESSAGES.  REPLACED THE PSEU.
